Show simple item record

dc.contributor.authorTer Horst, Sanne
dc.date.accessioned2015-08-24T08:07:06Z
dc.date.available2015-08-24T08:07:06Z
dc.date.issued2013
dc.identifier.citationTer Horst, S. 2013. Rational matrix solutions to the Leech equation: the Ball-Trent approach revisited. Journal of mathematical analysis and applications, 408(1):335-344. [https://doi.org/10.1016/j.jmaa.2013.06.008]en_US
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10394/14317
dc.identifier.urihttps://doi.org/10.1016/j.jmaa.2013.06.008
dc.identifier.urihttp://www.sciencedirect.com/science/article/pii/S0022247X13005520
dc.description.abstractUsing spectral factorization techniques, a method is given by which rational matrix solutions to the Leech equation with rational matrix data can be computed explicitly. This method is based on an approach of J.A. Ball and T.T. Trent, and generalizes techniques from recent work of T.T. Trent to the case of polynomial matrix data.en_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectLeech equationen_US
dc.subjecttoeplitz operatorsen_US
dc.subjectstable rational matrix functionsen_US
dc.subjectouter spectral factoren_US
dc.titleRational matrix solutions to the Leech equation: the Ball-Trent approach revisiteden_US
dc.typeArticleen_US
dc.contributor.researchID24116327 - Ter Horst, Sanne


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record